Sur les caractères des groupes réductifs finis à centre non connexe : applications aux groupes spéciaux linéaires et unitaires
Astérisque, no. 306 (2006), 171 p.
@book{AST_2006__306__R1_0,
     author = {Bonnaf\'e, C\'edric},
     title = {Sur les caract\`eres des groupes r\'eductifs finis \`a centre non connexe : applications aux groupes sp\'eciaux lin\'eaires et unitaires},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {306},
     year = {2006},
     zbl = {1157.20022},
     mrnumber = {2274998},
     language = {fr},
     url = {http://www.numdam.org/item/AST_2006__306__R1_0}
}
Bonnafé, Cédric. Sur les caractères des groupes réductifs finis à centre non connexe : applications aux groupes spéciaux linéaires et unitaires. Astérisque, no. 306 (2006), 171 p. http://www.numdam.org/item/AST_2006__306__R1_0/

[Asa87] T. Asai - « Twisting operators on the space of class functions of finite special linear groups », in The Arcata Conference on Representations of Finite Groups (Arcata, Calif., 1986), Proc. Sympos. Pure Math., vol. 47, Amer. Math. Soc., Providence, RI, 1987, p. 99-148. | Article | MR 933406

[BC72] C. T. Benson & C. W. Curtis - « On the degrees and rationality of certain characters of finite Chevalley groups », Trans. Amer. Math. Soc. 165 (1972), p. 251-273. | Article | MR 304473 | Zbl 0246.20008

[BM] C. Bonnafé & J. Michel - « Mackey formula for Lusztig induction », en préparation.

[Bon96] C. Bonnafé « Foncteurs de Lusztig dans le groupe spécial linéaire sur un corps fini », Thèse, Université Paris VII, 1996.

[Bon99a] C. Bonnafé « Produit en couronne de groupes linéaires », J. Algebra 211 (1999), no. 1, p. 57-98. | Article | MR 1656572 | Zbl 0956.20040

[Bon99b] C. Bonnafé « Regular unipotent elements », C. R. Acad. Sci. Paris Sér. I Math. 328 (1999), no. 4, p. 275-280. | Article | MR 1675937 | Zbl 0943.20047

[Bon00a] C. Bonnafé « Mackey formula in type A », Proc. London Math. Soc. (3) 80 (2000), no. 3, p. 545-574. | Article | MR 1744775 | Zbl 1037.20051

C. Bonnafé Corrigenda : « Mackey formula in type A », Proc. London Math. Soc. 86 (2003), p. 435-442. | Article | MR 1971157

[Bon00b] C. Bonnafé « Opérateurs de torsion dans 𝐒𝐋 n (q) et 𝐒𝐔 n (q) », Bull. Soc. Math. France 128 (2000), no. 3, p. 309-345. | MR 1792473

[Bon04a] C. Bonnafé « Actions of relative Weyl groups I », J. Group Theory 7 (2004), p. 1-37. | Article | MR 2030227 | Zbl 1049.20026

C. Bonnafé « Actions of relative Weyl groups II », J. Group Theory 8 (2005), p. 351-387. | Article | MR 2137975 | Zbl 1084.20029

[Bon04b] C. Bonnafé « Éléments unipotents réguliers des sous-groupes de Levi », Canad. J. Math. 56 (2004), no. 2, p. 246-276. | Article | MR 2040915 | Zbl 1080.20037

[Bon05] C. Bonnafé « Quasi-isolated elements in reductive groups », Comm. Algebra 33 (2005), no. 7, p. 2315-2337. | Article | MR 2153225 | Zbl 1096.20037

[Bor91] A. Borel - Linear algebraic groups, Graduate Texts in Mathematics, vol. 126, Springer-Verlag, New York, 1991. | Article | MR 1102012 | Zbl 0726.20030

[Bou52] N. Bourbaki - Éléments de mathématique. XIV. Première partie : Les structures fondamentales de l'analyse. Livre II : Algèbre. Chapitre VI : Groupes et corps ordonnés, Actualités Sci. Ind., no. 1179, Hermann et Cie, Paris, 1952. | MR 49861 | Zbl 0049.01801

N. Bourbaki - Éléments de mathématique. XIV. Première partie : Les structures fondamentales de l'analyse. Livre II : Algèbre. Chapitre VII : Modules sur les anneaux principaux, Actualités Sci. Ind., no. 1179, Hermann et Cie, Paris, 1952. | MR 49861 | Zbl 0049.01801

[Bou68] N. Bourbaki - Éléments de mathématique. Fasc. XXXIV. Groupes et algèbres de Lie. Chapitre IV : Groupes de Coxeter et systèmes de Tits, Actualités Scientifiques et Industrielles, No. 1337, Hermann, Paris, 1968. | MR 240238 | Zbl 0186.33001

N. Bourbaki - Éléments de mathématique. Fasc. XXXIV. Groupes et algèbres de Lie. Chapitre V : Groupes engendrés par des réflexions, Actualités Scientifiques et Industrielles, No. 1337, Hermann, Paris, 1968. | MR 240238 | Zbl 0186.33001

N. Bourbaki - Éléments de mathématique. Fasc. XXXIV. Groupes et algèbres de Lie. Chapitre VI : systèmes de racines, Actualités Scientifiques et Industrielles, No. 1337, Hermann, Paris, 1968. | MR 240238 | Zbl 0186.33001

[Bri21] H. W. Brinkman - « The group characteristics of the ternary linear fractional group and of various other groups », Bull. Amer. Math. Soc., vol. 27, 1921. | JFM 48.0128.03

[BT65] A. Borel & J. Tits - « Groupes réductifs », Publ. Math. Inst. Hautes Études Sci. (1965), no. 27, p. 55-150. | Article | Numdam | MR 207712

[CE04] M. Cabanes & M. Enguehard - Representation theory of finite reductive groups, New Mathematical Monographs, vol. 1, Cambridge University Press, Cambridge, 2004. | MR 2057756 | Zbl 1069.20032

[DL76] P. Deligne & G. Lusztig « Representations of reductive groups over finite fields », Ann. of Math. (2) 103 (1976), no. 1, p. 103-161. | Article | MR 393266 | Zbl 0336.20029

[DL83] P. Deligne & G. Lusztig « Duality for representations of a reductive group over a finite field. II », J. Algebra 81 (1983), no. 2, p. 540-545. | Article | MR 700298 | Zbl 0535.20020

[DLM92] F. Digne, G. Lehrer & J. Michel « The characters of the group of rational points of a reductive group with nonconnected centre », J. Reine Angew. Math. 425 (1992), p. 155-192. | MR 1151318 | Zbl 0739.20018

[DLM97] F. Digne, G. Lehrer & J. Michel « On Gel'fand-Graev characters of reductive groups with disconnected centre », J. Reine Angew. Math. 491 (1997), p. 131-147. | MR 1476090 | Zbl 0880.20033

[DLM03] F. Digne, G. Lehrer & J. Michel « The space of unipotently supported class functions on a finite reductive group », J. Algebra 260 (2003), no. 1, p. 111-137. | Article | MR 1973579 | Zbl 1079.20018

[DM90] F. Digne & J. Michel - « On Lusztig's parametrization of characters of finite groups of Lie type », Astérisque, vol. 181-182, 1990, p. 113-156. | Numdam | MR 1051245

[DM91] F. Digne & J. Michel, Representations of finite groups of Lie type, London mathematical Society Student Texts, vol. 21, Cambridge University Press, Cambridge, 1991. | MR 1118841 | Zbl 0815.20014

[Gau02] C. Gauss - Disquisitiones arithmeticae, 1802.

[Gec93] M. Geck - « A note on Harish-Chandra induction », Manuscripta Math. 80 (1993), no. 4, p. 393-401. | Article | MR 1243154 | Zbl 0821.20027

[GP00] M. Geck & G. Pfeiffer - Characters of finite Coxeter groups and Iwahori-Hecke algebras, London Mathematical Society Monographs. New Series, vol. 21, The Clarendon Press Oxford University Press, New York, 2000. | MR 1778802 | Zbl 0996.20004

[Gre55] J. A. Green - « The characters of the finite general linear groups », Trans. Amer. Math. Soc. 80 (1955), p. 402-447. | Article | MR 72878 | Zbl 0068.25605

[HL80] R. B. Howlett & G. I. Lehrer - « Induced cuspidal representations and generalised Hecke rings », Invent. Math. 58 (1980), no. 1, p. 37-64. | Article | MR 570873 | Zbl 0435.20023

[HL83] R. B. Howlett & G. I. Lehrer - « Representations of generic algebras and finite groups of Lie type », Trans. Amer. Math. Soc. 280 (1983), no. 2, p. 753-779. | Article | MR 716849 | Zbl 0537.20018

[How80] R. B. Howlett - « Normalizers of parabolic subgroups of reflection groups », J. London Math. Soc. (2) 21 (1980), no. 1, p. 62-80. | Article | MR 576184 | Zbl 0427.20040

[Jor07] H. E. Jordan - « Group-Characters of Various Types of Linear Groups », Amer. J. Math. 29 (1907), no. 4, p. 387-405. | Article | JFM 38.0175.01 | MR 1506021

[Leh71] G. I. Lehrer - « On the discrete series characters of linear groups », Thèse, University of Warwick, 1971.

[Leh73] G. I. Lehrer - « The characters of the finite special linear groups », J. Algebra 26 (1973), p. 564-583. | Article | MR 354889 | Zbl 0265.20037

[LS77] G. Lusztig & B. Srinivasan - « The characters of the finite unitary groups », J. Algebra 49 (1977), no. 1, p. 167-171. | Article | MR 453886 | Zbl 0384.20008

[LS79] G. Lusztig & N. Spaltenstein - « Induced unipotent classes », J. London Math. Soc. (2) 19 (1979), no. 1, p. 41-52. | Article | MR 527733 | Zbl 0407.20035

[Lus76] G. Lusztig - « On the finiteness of the number of unipotent classes », Invent. Math. 34 (1976), no. 3, p. 201-213. | Article | MR 419635 | Zbl 0371.20039

[Lus77] G. Lusztig - « Irreducible representations of finite classical groups », Invent. Math. 43 (1977), no. 2, p. 125-175. | Article | MR 463275 | Zbl 0372.20033

[Lus78] G. Lusztig - Representations of finite Chevalley groups, CBMS Regional Conference Series in Mathematics, vol. 39, American Mathematical Society, Providence, R.I., 1978. | Article | MR 518617

[Lus84a] G. Lusztig - Characters of reductive groups over finite fields, Annals of Math. Studies, Princeton University Press, 1984. | MR 804741 | Zbl 0572.20026

[Lus84b] G. Lusztig - « Intersection cohomology complexes on a reductive group », Invent. Math. 75 (1984), no. 2, p. 205-272. | Article | MR 732546 | Zbl 0547.20032

[Lus85] G. Lusztig - « Character sheaves I », Adv. in Math. 56 (1985), no. 3, p. 193-237. | Article | MR 792706 | Zbl 0586.20018

G. Lusztig - « Character sheaves II », Adv. in Math. 57 (1985), 226-265. | Article | MR 806210 | Zbl 0586.20019

G. Lusztig - « Character sheaves III », Adv. in Math. 57 (1985), 266-315. | Article | MR 806210 | Zbl 0594.20031

G. Lusztig - « Character sheaves IV », Adv. in Math. 59 (1986), 1-63. | Article | MR 825086 | Zbl 0602.20035

G. Lusztig - « Character sheaves V », Adv. in Math. 61 (1986), 103-155. | Article | MR 849848 | Zbl 0602.20036

[Lus88] G. Lusztig - « On the representations of reductive groups with disconnected centre », Astérisque, no. 168, 1988, p. 10, 157-166. | MR 1021495

[Lus90] G. Lusztig - « Green functions and character sheaves », Ann. of Math. (2) 131 (1990), no. 2, p. 355-408. | Article | MR 1043271 | Zbl 0695.20024

[Lus92] G. Lusztig - « Remarks on computing irreducible characters », J. Amer. Math. Soc. 5 (1992), no. 4, p. 971-986. | Article | MR 1157292 | Zbl 0773.20011

[Sch07] I. Schur - « Untersuchungen über die Darstellung des endlichen Gruppen durch gebrochene lineare Substitutionen », J. für Math. 132 (1907). | JFM 38.0174.02 | MR 1580715

[SF73] W. A. Simpson & J. S. Frame « The character tables for SL(3,q),SU(3,q 2 ),PSL(3,q),PSU(3,q 2 ) », Canad. J. Math. 25 (1973), p. 486-494. | Article | MR 335618 | Zbl 0264.20010

[Sho95] T. Shoji - « Character sheaves and almost characters of reductive groups. I, II », Adv. Math. 111 (1995), no. 2, p. 244-313, 314-354. | Article | MR 1318530 | Zbl 0832.20065

[Sho98] T. Shoji - « Shintani descent for special linear groups », J. Algebra 199 (1998), no. 1, p. 175-228. | Article | MR 1489361 | Zbl 0902.20019

[Sho05] T. Shoji - « Generalized Green functions and unipotent classes for finite reductive groups, I », 2005, preprint math.RT/0507057.

[Sho06] T. Shoji - « Lusztig's conjecture for finite special linear groups », Represent. Theory 10 (2006), p. 164-222. | Article | MR 2219112 | Zbl 1134.20057

[Sri68] B. Srinivasan - « The characters of the finite symplectic group Sp(4,q) », Trans. Amer. Math. Soc. 131 (1968), p. 488-525. | MR 220845 | Zbl 0213.30401

[SS70] T. A. Springer & R. Steinberg - « Conjugacy classes », in Seminar on Algebraic Groups and Related Finite Groups (The Institute for Advanced Study, Princeton, N.J., 1968/69), Lecture Notes in Mathematics, Vol. 131, Springer, Berlin, 1970, p. 167-266. | Article | MR 268192 | Zbl 0249.20024

[Ste51a] R. Steinberg - « A geometric approach to the representations of the full linear group over a Galois field », Trans. Amer. Math. Soc. 71 (1951), p. 274-282. | Article | MR 43784 | Zbl 0045.30201

[Ste51b] R. Steinberg - « The representations of GL(3,q),GL(4,q),PGL(3,q), and PGL(4,q) », Canadian J. Math. 3 (1951), p. 225-235. | Article | MR 41851 | Zbl 0042.25602

[Ste65] R. Steinberg - « Regular elements of semisimple algebraic groups », Inst. Hautes Etudes Sci. Publ. Math. (1965), no. 25, p. 49-80. | Article | Numdam | MR 180554

[Ste68] R. Steinberg - Endomorphisms of linear algebraic groups, Memoirs of the American Mathematical Society, No. 80, American Mathematical Society, Providence, R.I., 1968. | Article | MR 230728 | Zbl 0164.02902

[Wal04] J.-L. Waldspurger - « Une conjecture de Lusztig pour les groupes classiques », Mém. Soc. Math. Fr. (N.S.) (2004), no. 96, p. vi+166. | Numdam | MR 2067014 | Zbl 1144.20027